# SDR C2XA00CL009

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 3210 · Main Landing Gear
- Part: Mlg
- Condition: Malfunctioned
- Location: Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 3027 - AFTER TAKEOFF FROM PIT, LANDING GEAR FAILED TO RETRACT INITIALLY.  AFTER 30-60 SECONDS, GEAR CAME UP. CONTINUED ON TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE CYCLED GEAR SEVERAL TIMES IAW BEECH 1900D MM CHAP 32-30-00.  SYSTEM OPS CHECKED GOOD.  NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.  (X)
